# SDR DALA2016122110010

- Difficulty date: December 18, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 78,552 hours, 28,673 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ACID SMELL IN CABIN. LEFT PACK ACM INOPERATIVE AND REPLACED. SYSTEM OPERATION IS NORMAL.
